Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Periodic solutions of Evolution Variational Inequalities : a method of guiding functions

Abstract : This paper focuses on a part of the presentation given by the third author at the Shanghai Forum on Industrial and Applied Mathematics (Shanghai 2006). It is related to the existence of a periodic solution of evolution variational inequalities. The approach is based on the method of guiding functions.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [21 références]  Voir  Masquer  Télécharger

https://hal-unilim.archives-ouvertes.fr/hal-01900177
Contributeur : Mathias Legrand <>
Soumis le : dimanche 21 octobre 2018 - 10:34:19
Dernière modification le : lundi 25 novembre 2019 - 17:32:14
Archivage à long terme le : : mardi 22 janvier 2019 - 12:34:43

Fichier

Adly_Chinese.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01900177, version 1

Citation

Samir Adly, Daniel Goeleven, Michel Théra. Periodic solutions of Evolution Variational Inequalities : a method of guiding functions. Chinese Annals of Mathematics - Series B, Springer Verlag, 2009, 30 (3), pp.261-272. ⟨hal-01900177⟩

Partager

Métriques

Consultations de la notice

176

Téléchargements de fichiers

258